# SDR GAIA01012OP

- Difficulty date: January 17, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 69353703
- Condition: Broken
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2020 - PHX-ABQ - DURING CRUISE, THE FLIGHT CREW NOTICED THAT THE RED ''DOORS'' LIGHT ON LANDING GEAR ANNUNCIATOR PANEL AND AMBER ''NOSE GEAR DOOR'' LIGH TON FE ANNUNCIATOR PANEL COME ON INTERMITTENTLY WITH GEAR HANDLE IN UP OR OFF POSITION.  A UNEVENTFUL LANDING WAS MADE AT ABQ.  INVESTIGATION REVEALED THAT THE NOSE GEAR PISTON ROD WAS BROKEN.  THE ROD WAS REPLACED PER THE B727 MM AND THE AIRCRAFT RETURNED TO SERVICE. (M)
